# SDR USAASB99009

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - AFTER TAKEOFF AND LANDING GEAR RETRACTION, THE LEFT MAIN LANDING GEAR UNSAFE ILLUMINATED AND REMAINED ON WITH GEAR RETRACTED.  CREW RECYCLED THE GEAR WITH NO HELP.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK SENSOR PER MM 32-61-21.  SYSTEM OPERATIONAL CHECK GOOD.  (M)
